# SDR IPXA2025062143276

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 26,578 hours, 16,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM82400
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF THE EMERGENCY POWER-SUPPLY UNITS WITH BITE-CHECK FAILED FOUND MULTIPLE BULBS BEHIND EXIT SIGN LENS INOP. RELAMPED ASSY REF AMM 33-51-13/401, OPS CHECK OF LAMPS & BITE CHECK GOOD AT THIS TIME.
